• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



spots :(

#1
Wondering if anyone can help me?

I think my new pill is causing me to break out ALOT!

Ive never really suffered much with spots even when i was at school and stuff just used to get the odd one at TOTM but ive broke out in loads all around my chin latley and not just little ones, big beasty things...

Does anyone know any remedies that might work? Ive tried loading my face with savlon before bed and that seemed to be working at first but now they arent clearing :(

Got a hot date tonight and my face is like a dot to dot haha!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Oh Noooo poor you, I had to cancel my date tonight as I got a coldsore :( try an
Ice cube on the spot to reduce the swelling? And maybe try putting tea tree oil on before bed
 
#3
Thanks chick, well i went on the date and i hope he didnt notice haha!

Im gunna get some tea tree oil today see if i can get them down. Woke up to ANOTHER one this morning :( hope u got to rearrange ur date
 
#6
It really depends on what your skin is usually like. I used to use a harsh cleansing gel and then not moisturise enough and always had spots. I went to see a dermalogica therapist who said the breakouts are because I'm drying out my skin too much & it's producing excess oil to moisturise. I still use their face wash now and any good hydrating moisturiser, my skins been good since then. I imagine any gentle face wash would be just as good. Good luck :)
 


Thread starter Similar threads Forum Replies Date
Exante - Total Solution 100% 12
Exante - Off Topic 6
Exante - Total Solution 100% 15
Dukan Diet 1
Slimming World Off Topic 4

Similar threads